We have created this Guestbook to allow our website visitors to ask questions and express their opinions. These comments are a valuable source of information about platelet disorders. We may respond to some of the inquiries when it is appropriate, but we will not respond to most questions or comments. The Guestbook cannot be a source for medical advice; patients must get their medical advice from their doctor.
Sign The Guestbook
|Post 201 - By: Carol Burkhard - Post Date: 7/24/2008|
|I have been on Prednisone for two months now, and want OFF of them. How quickly can I decrease? I really don't think they have ever helped the ITP...
|Post 202 - By: bwells - Post Date: 7/13/2008|
|I take Lipitor and Inderal and am wondering is this could cause ITP?
|Post 203 - By: leigh - Post Date: 7/8/2008|
|my doctor every 3-4 months will do a routin blood work on me. my platelets at times will be almost normal and other times will be very high. what are the reasons for this and what can i do about it?
|Post 204 - By: Shirley Hitchcock - Post Date: 7/4/2008|
|Diagnosed with HUS-TTP May 3rd 2008 I live in Little Rock Arkansas had to have the plasma exchange and kidney dialysis was healthy one day and woke up throwing up hours later had to be rushed to the ER went downhill from there
|Post 205 - By: tamra - Post Date: 6/26/2008|
|Just wondering??? What is the greatest number of ttp relapses to date? I have "relapsed" 4 times begining in 2000 to present. Seven years past until the latest 3. Anyone with any info? Much appreciated!
|Prev Page||Next Page|
|pagelist: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42|
The information included in this website is for educational purposes only. The designers and operators of this site take no responsibility for the things you may do with this information. For advice on your unique medical condition, please consult your health care professional. By going further into this website you acknowledge that you have read and understood this disclaimer.